Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 3, Issue 2, Pages 209-222

The boundedness of commutators on locally compact Vilenkin groups

1Department of Mathematics, Hunan University, Changsha, Hunan, China
2Department of Mathematics, Hunan University of Arts and Science, Changde, Hunan, China

Received 1 August 2004

Academic Editor: Hans Triebel

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let G be a locally compact Vilenkin group. In this paper, the authors investigate the boundedness of commutators of singluar integral operator on Triebel-Lizorkin spaces on G. Furthermore, the boundedness on the Herz-type Triebel-Lizorkin spaces are also studied.